# SDR CA151104005

- Difficulty date: October 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,910 hours
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Worn
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING PILOT NOTED THAT LT BRAKE HAD FAILED. A/C RETURNED TO RAMP WITHOUT INCIDENT. MAINTENANCE DISCOVERED THAT THE BRAKE CALIPER PISTON HAD EXTENDED SO FAR THAT THE O-RING WAS COMPROMISED ALLOWING COMPLETE HYDRAULIC FLUID LOSS. BRAKE PADS AND DISC WERE WORN BEYOND LIMITS.
